2017
Том 69
№ 7

All Issues

Inverse problem of the calculus of variation, its application to integration of an ordinary non-linear second order differential equation

Kabal'skii M. M.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 42 (1990), no. 3, pp 367-371.

Citation Example: Kabal'skii M. M. Inverse problem of the calculus of variation, its application to integration of an ordinary non-linear second order differential equation  // Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 413-418.

Full text